# SDR SWIA201641952

- Difficulty date: March 7, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 25,002 hours, 15,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP PANEL HAS OUT OF LIMITS DAMAGE. REMOVED FLAP, PN CC670-14002-8, SN 15097 AND INSTALLED A SERVICEABLE RT INBD FLAP ASSY,  PN CC670-14002-8 AND SN 15106 IAW AMM.  OPS TEST GOOD AT THIS TIME.
